# SDR SWAA2023021600597

- Difficulty date: February 9, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Angle
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE VAPOR VARRIER SUPPORT ANGLE 4(E/A) AT MAIN WHEEL WELL COMPARTME 2023-83835<[01] DRILLED OVERSIZE HOLES VAPOR VARRIER SUPPORT ANGLE 4(E/A) AT MAIN WHEEL WELL COMPARTME INITIAL DIAMETER HOLE 0.175' AND FINAL DIAMETER HOLES 0.187' IAW B737-700 SRM 51-40-05 TOOL USED P/N: 8647A42; S/N: B22058354; DUE DATE: 27-AUG-23;[02] CORRECTED STEP 1 DRILLED OVERSIZE HOLES VAPOR VARRIER SUPPORT ANGLE 4(E/A) AT MAIN WHEEL WELL COMPARTME INITIAL DIAMETER HOLE 0.175' AND FINAL DIAMETER HOLES 0.187' IAW B737-700 SRM 51-40-05 TOOL USED CALIPER P/N: 8647A42; S/N: B22058354; DUE DATE: 27-AUG-23;[03] TASK CARD COMPLETED  DRILLED OVERSIZE HOLES VAPOR VARRIER SUPPORT ANGLE 4(E/A) AT MAIN WHEEL WELL COMPARTME INITIAL DIAMETER HOLE 0.175' AND FINAL DIAMETER HOLES 0.187' IAW B737-700 SRM 51-40-05 TOOL USED CALIPER P/N: 8647A42; S/N: B22058354; DUE DATE: 27-AUG-23
